3 doctors weighed in:

Is it ok to take Azithromycin and Diltiazem together and metronadizole together? I have sinus Tach and frequent benign PVCs

3 doctors weighed in
Dr. John Leander Po
Internal Medicine - Infectious Disease
2 doctors agree

In brief: Unadvisable

Please talk to your prescribers- both azithromycin & metronidazole can cause a condition called " QT prolongation.
Combined with the diltiazem and the PVC's, there is a risk of developing a serious condition called TORSADES DES POINTES.

In brief: Unadvisable

Please talk to your prescribers- both azithromycin & metronidazole can cause a condition called " QT prolongation.
Combined with the diltiazem and the PVC's, there is a risk of developing a serious condition called TORSADES DES POINTES.
Dr. John Leander Po
Dr. John Leander Po
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Preventive Medicine
39 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors